# SDR UALA2010030100730

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 64,887 hours, 24,322 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: S212N10225
- Part serial: 10
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG BLEED, FLIGHT DIVERTED.  PNEUMATIC HEALTH CK ON NR 2 ENG ON THE FOLLOWING COMPONENTS IAW MM:  HPC- HPSOV, PRC-PRSOV, FAMV. DURING ACCOMPLISHMENT OF HEALTH CK ON RT HI STAGE PILOT, SOLENOID FAILED TO CLOSE WHEN PINS 1181695 AND 6 WERE ENERGIZED.  R & R NR 2 ENG HI-STAGE PILOT IAW MM. RE-ACCOMPLISHED HEALTH CK, TEST GOOD.  ALSO DURING HEALTH CK OF FAMV VALVE FAILED REF PRESSURE (READING WAS 24 PSI). R & R FAMV ON NR 2 ENG IAW MM.  RE-ACCOMPLISHED HEALTH CK ON NEW FAMV, TEST GOOD.  RAN NR 2 ENG AND BLEED INDICATIONS AT IDLE WERE 18PSI AND BLEED TURNED OFF WHEN SWITCH SELECTED TO "OFF".  FOUND ALL SENSE LINES SECURED AND NONE LEAKING.
